Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 95, NWS Northern Indiana

May 31, 2008Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at May 31, 2008, 7:20 AM EDT for Cass County, Miami County, Wabash County, Indiana. It took effect at May 31, 2008, 11:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
May 31, 2008, 7:20 AM EDT (11:20 UTC)
In effect from
May 31, 2008, 11:00 AM EDT
Expired
Jun 1, 2008, 5:21 AM EDT
In force
18 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 311120
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
720 AM EDT SAT MAY 31 2008

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH 
  COUNTIES

HEAVY RAINFALL FROM THUNDERSTORMS OVERNIGHT HAS CAUSED AN INCREASE 
IN THE RIVER LEVEL.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC017-103-169-011120-
/O.NEW.KIWX.FL.W.0095.080531T1500Z-080601T2000Z/
/NMCI3.1.ER.080531T1500Z.080531T1800Z.080531T2000Z.NO/
720 AM EDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EEL RIVER AT NORTH MANCHESTER
* FROM THIS MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 AM SATURDAY THE STAGE WAS 8.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING 
  AND CREST NEAR 9.2 FEET AROUND  2 PM SATURDAY MAY 31 AND FALL BELOW
  FLOOD STAGE AROUND  4 PM SATURDAY MAY 31.
* AT 9.0 FEET...WHICH IS THE FLOOD STAGE...MINOR AGRICULTURAL 
  FLOODING OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.5 FEET WHICH OCCURRED 
  ON DEC 8 2004.

$$
2 follow-up statements
000 
WGUS83 KIWX 010300
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1100 PM EDT SAT MAY 31 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH 
  COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG THE EEL RIVER

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC017-103-169-020300-
/O.EXT.KIWX.FL.W.0095.000000T0000Z-080602T0506Z/
/NMCI3.1.ER.000000T0000Z.080531T2045Z.080601T0506Z.NO/
1100 PM EDT SAT MAY 31 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE EEL RIVER AT NORTH MANCHESTER 
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 PM SATURDAY THE STAGE WAS 9.5 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 9.0 FOOT FLOOD STAGE 
  AROUND  1 AM SUNDAY JUNE  1.
* AT 9.0 FEET...WHICH IS THE FLOOD STAGE...MINOR AGRICULTURAL 
  FLOODING OCCURS.

$$
000 
WGUS83 KIWX 010921
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
521 AM EDT SUN JUN 01 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH 
  COUNTIES
 
.the level of the eel river at north manchester has fallen below
flood stage and will continue to fall today.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC017-103-169-010951-
/O.CAN.KIWX.FL.W.0095.000000T0000Z-080602T0506Z/
/NMCI3.1.ER.000000T0000Z.080531T2045Z.080601T0510Z.NO/
521 AM EDT SUN JUN 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EEL RIVER AT NORTH MANCHESTER
* AT 5 AM SUNDAY THE STAGE WAS 8.4 FEET
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE VERY EARLY SUNDAY MORNING.
* FORECAST...THE RIVER WILL FALL continue to fall today.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 31, 6:45 AM EDT, 35 minutes earlier.

Area forecast discussion, May 31, 6:45 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 AM EDT SAT MAY 31 2008

.SHORT TERM...
TODAY THROUGH SUN NGT... SUBSIDENCE OVER THE AREA ATTM AS MCS
MOVG OUT OF THE CWA... HWVR... SOME ELEVATED INSTABILITY REMAINS
UPSTREAM AS A FEW TSTMS HAVE FORMED ALONG CDFNT AND AHEAD OF UPR
LEVEL SHRTWV OVER ERN WI/NRN IL. MODELS APPEAR TO BE UNDERDONE
WITH LINGERING INSTABILITY UPSTREAM... THUS HAVE INCREASED MOS
POPS FOR TODAY AND CONTD WITH A CHC OF TSTMS ALONG AND AHEAD OF
THE FRONT/SHRTWV.

TONIGHT THROUGH SUNDAY WNW FLOW ALOFT WITH WK SHRTWVS MOVG
THROUGH THE AREA. WEAKER GFS LOOKS MORE REASONABLE WITH SYSTEM
EXPECTED TO MOVE THROUGH TONIGHT... SO LEFT FCST DRY. ANOTHER WK
SHRTWV EXPECTED TO MOVE THROUGH ON SUNDAY. INSTABILITY WILL BE AIDED
BY DIURNAL HEATING FOR THIS SYSTEM SO GOING LOW POPS SEEM
REASONABLE. UPPER RIDGE WILL MOVE EAST FROM THE PLAINS INTO WRN
GRTLKS SUNDAY NIGHT PROVIDING FAIR WX.

TEMPS WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PD.

&&

.LONG TERM...
MONDAY THROUGH FRIDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE
HOW MUCH THE LONG WAVE TROF OVER THE WEST CONUS WILL DIG...TIMING
OF SHORTWAVES EJECTING OUT OF THE MAIN LOW OR MOVING EAST IN THE
NORTHERN STREAM...AND THE LOCATION OF THE FRONT OVER THE MIDWEST.
THE 00Z GFS OPERATIONAL RUN APPEARS TO BE AN OUTLIER IN BRINGING A
STRONG TROF WITH A CLOSED LOW INTO THE WESTERN GREAT LAKES REGION
BY EARLY WEDNESDAY. THEREFORE...CORRESPONDING 31/00Z MEX MOS
TEMPS LOOK TOO COOL WEDNESDAY AND THURSDAY AND MODEL RAIN CHANCES
WEDNESDAY NIGHT AND THURSDAY LOOK TOO LOW. THERE IS ONLY ONE GFS
ENSEMBLE MEMBER THAT SUPPORTS THIS CLOSED LOW SOLUTION.
ALSO...ANALOG SIGNALS AND THE CANADIAN GEM FAVOR A MILD AND WET
PATTERN FOR MOST OF THIS FORECAST PERIOD. THEREFORE...FOR THIS
PACKAGE...PREFER A BLEND OF MOST OF THE GFS ENSEMBLES AND THE
ECMWF. WILL KEEP WARM CONDITIONS TUESDAY THROUGH THURSDAY WITH THE
CHANCE FOR STORMS. THE POTENTIAL FOR HEAVY RAINFALL EXISTS WITH
THE FRONT IN THE VICINITY AND WITH GULF MOISTURE CONTINUING TO
SPREAD NORTH OF THE OHIO RIVER.

&&

.AVIATION...
IFR CIGS FORMED EARLY THIS MORNING AS MAIN AREA OF CONVECTION MOVED
EAST OF NRN INDIANA. COLD FRONT OVER NRN IL EXPECTED TO MOVE EAST
ACROSS NRN IN BETWEEN 15-18Z. ISOLATED TSRA HAVE BEEN DVLPG ALONG
THE FRONT THIS MORNING. COVERAGE OVER NRN IN EXPECTED TO BE SMALL SO
LEFT MENTION OUT OF TAFS.  A LITTLE DRIER AIR WILL MOVE IN BEHIND
THIS FRONT SO WK SHRTWV PASSAGE TONIGHT SHOULD BE DRY WITH JUST SOME
INCRSG CLOUDS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...SKIPPER
AVIATION...TAYLOR
Hazardous weather outlook, May 31, 5:17 AM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 AM EDT SAT MAY 31 2008

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-010930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
517 AM EDT SAT MAY 31 2008 /417 AM CDT SAT MAY 31 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND EXTREME SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. THE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AFTERNOON. THESE
STORMS MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL... WITH
ISOLATED SEVERE STORMS POSSIBLE...MAINLY ACROSS NORTHERN INDIANA.

THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY THROUGH THURSDAY. CURRENT
INDICATIONS ARE THAT THESE STORMS COULD RESULT IN HEAVY RAINFALL
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, May 31, 1:34 AM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
134 AM EDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TORNADO          2 SW SCOTT              40.97N  84.61W
05/31/2008                   VAN WERT           OH   EMERGENCY MNGR

            BARN LEVELED...DAMAGE TO GARAGE...2 GRAIN BINS KNOCKED
            DOWN...WOOD HIGH TENSION POWERLINES SNAPPED...DEBRIS IN
            CONVERGENT PATTERN

&&

CORRECTED COUNTY/STATE...LOCATION...EVENT...REMARKS

EVENT NUMBER 01353

BJS
Local storm report, May 31, 1:46 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
146 AM EDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TORNADO          1 N GLANDORF            41.04N  84.08W
05/31/2008                   PUTNAM             OH   EMERGENCY MNGR

            HOUSE DESTROYED...GARAGE DESTROYED...MINIVAN MOVED 20
            YARDS...TREES TWISTED

&&

EVENT NUMBER 01359

BJS
Local storm report, May 31, 1:50 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 AM EDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0141 AM     FLOOD            2 E MELROSE             41.09N  84.38W
05/31/2008                   PAULDING           OH   EMERGENCY MNGR

            FLOODING REPORTED AT THE INTERSECTION OF HIGHWAY 104
            AND HIGHWAY 209

&&

EVENT NUMBER 01360

SKIPPER
Local storm report, May 31, 1:55 AM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 AM EDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     FORT SHAWNEE            40.68N  84.13W
05/31/2008                   ALLEN              OH   LAW ENFORCEMENT

            POWER OUTAGES

&&

EVENT NUMBER 01361

BJS
Local storm report, May 31, 2:21 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 AM EDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 S WABASH              40.78N  85.83W
05/30/2008                   WABASH             IN   LAW ENFORCEMENT

            ROOF BLOWN OFF...POSSIBLE TORNADO...FUNNEL CLOUD
            SIGHTED

0620 PM     TSTM WND DMG     5 SSE LAGRO             40.77N  85.69W
05/30/2008                   WABASH             IN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND DAMAGE TO HOUSE

0623 PM     TSTM WND GST     ANDREWS                 40.86N  85.60W
05/30/2008  E70 MPH          HUNTINGTON         IN   EMERGENCY MNGR

            ESTIMATED 70MPH WINDS...TREE LIMB DAMAGE

0624 PM     TSTM WND GST     ANDREWS                 40.86N  85.60W
05/30/2008  E80 MPH          HUNTINGTON         IN   FIRE DEPT/RESCUE

            ANDREWS FIRE CHIEF ESTIMATES 80 MPH WINDS...MANY TREES
            DOWN

0625 PM     TSTM WND DMG     1 S ANDREWS             40.85N  85.60W
05/30/2008                   HUNTINGTON         IN   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN INCLUDING SOME OVER 2 FEET IN
            DIAMETER WITH POWERLINES DOWN AND HOMES DAMAGED

0630 PM     TSTM WND DMG     4 S WABASH              40.74N  85.83W
05/30/2008                   WABASH             IN   EMERGENCY MNGR

            SIGNIFICANT TREE AND POWERLINE DAMAGE...POWER OUT TO
            PARTS OF WABASH COUNTY...STATE ROAD 13 CLOSED SOUTH OF
            WABASH...EMERGENCY MANAGER TO DO DAMAGE SURVEY SATURDAY

0636 PM     TSTM WND DMG     3 E PERU                40.75N  86.01W
05/30/2008                   MIAMI              IN   AMATEUR RADIO

            SEVERAL TREES AND TV ANTENNAS DOWN

0638 PM     HAIL             BROOKSTON               40.60N  86.87W
05/30/2008  E0.25 INCH       WHITE              IN   EMERGENCY MNGR

0735 PM     FLOOD            REYNOLDS                40.75N  86.87W
05/30/2008                   WHITE              IN   EMERGENCY MNGR

            ANKLE DEEP WATER OVER ROADS IN SOUTHERN HALF OF WHITE
            COUNTY...SOME IMPASSABLE...WATER OVER STATE ROAD 43

0919 PM     FLOOD            BROOKSTON               40.60N  86.87W
05/30/2008                   WHITE              IN   EMERGENCY MNGR

            GREATER THAN 4 INCHES OF RAIN SINCE THIS
            AFTERNOON...WATER IS NOW RECEDING AND MOST ROADS ARE
            PASSABLE

0933 PM     HEAVY RAIN       MONTICELLO              40.75N  86.76W
05/30/2008  M1.53 INCH       WHITE              IN   COCORAHS

            TOTAL SO FAR

0948 PM     HAIL             LAOTTO                  41.29N  85.20W
05/30/2008  E0.25 INCH       NOBLE              IN   TRAINED SPOTTER

0953 PM     WALL CLOUD       2 S MARION              40.52N  85.67W
05/30/2008                   GRANT              IN   TRAINED SPOTTER

            POSSIBLE FUNNEL CLOUD SOUTH OF MARION

1002 PM     TSTM WND DMG     1 N NORMAL              40.48N  85.82W
05/30/2008                   GRANT              IN   EMERGENCY MNGR

            LARGE TREE DOWN

1008 PM     HAIL             MENTONE                 41.17N  86.04W
05/30/2008  E0.25 INCH       KOSCIUSKO          IN   EMERGENCY MNGR

1045 PM     LIGHTNING        ROCHESTER               41.06N  86.20W
05/30/2008                   FULTON             IN   LAW ENFORCEMENT

            *** 1 INJ *** TEENAGER STRUCK BY LIGHTNING AND TAKEN TO
            HOSPITAL

1200 AM     TORNADO          2 SW SCOTT              40.97N  84.61W
05/31/2008                   VAN WERT           OH   EMERGENCY MNGR

            BARN LEVELED...DAMAGE TO GARAGE...2 GRAIN BINS KNOCKED
            DOWN...WOOD HIGH TENSION POWERLINES SNAPPED...DEBRIS IN
            CONVERGENT PATTERN

1210 AM     TSTM WND DMG     3 E MCGILL              41.02N  84.72W
05/31/2008                   PAULDING           OH   EMERGENCY MNGR

            TRAILER HOME WRAPPED AROUND A POLE...ANOTHER TRAILER
            HOME BLOWN AWAY...OTHER ROOF DAMAGE IN COUNTY

1230 AM     TORNADO          2 NW GLANDORF           41.05N  84.11W
05/31/2008                   PUTNAM             OH   EMERGENCY MNGR

            TWO HOMES PARTIALLY DESTROYED WITH ONLY A FEW WALLS
            LEFT STANDING...DOZEN TREES DOWN...BARN DOWN...ROADS
            CLOSED...VICTIMS EXTRACTED FROM DEBRIS...NO INJURIES

1230 AM     TORNADO          1 N GLANDORF            41.04N  84.08W
05/31/2008                   PUTNAM             OH   EMERGENCY MNGR

            HOUSE DESTROYED...GARAGE DESTROYED...MINIVAN MOVED 20
            YARDS...TREES TWISTED

1255 AM     TSTM WND DMG     FORT SHAWNEE            40.68N  84.13W
05/31/2008                   ALLEN              OH   LAW ENFORCEMENT

            POWER OUTAGES

0112 AM     FLOOD            4 NE FORT WAYNE         41.11N  85.08W
05/31/2008                   ALLEN              IN   TRAINED SPOTTER

            MINOR FLOODING...2.97 INCHES OF RAIN IN THE PAST 6
            HOURS

0115 AM     FLOOD            5 NE FORT WAYNE         41.12N  85.07W
05/31/2008                   ALLEN              IN   TRAINED SPOTTER

            ROAD AND STREET FLOODING...2.94 INCHES OF RAIN

0141 AM     FLOOD            2 E MELROSE             41.09N  84.38W
05/31/2008                   PAULDING           OH   EMERGENCY MNGR

            FLOODING REPORTED AT THE INTERSECTION OF HIGHWAY 104
            AND HIGHWAY 209

&&

EVENT NUMBER 01336 01339 01337 01338 01342 01351 01341 01340 01343
01345 01346 01347 01348 01350 01349 01352 01353 01355 01356 01359
01361 01357 01358 01360

BJS
Local storm report, May 31, 5:55 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 AM EDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     3 E DECATUR             40.83N  84.87W
05/30/2008                   ADAMS              IN   LAW ENFORCEMENT

            ROOF DAMAGE TO HOUSES AND BARNS. MANY TREES AND POWER
            LINES DOWN.

&&

EVENT NUMBER 01362

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:20 PM EDTFlash Flood WarningIWXWhite5 hr
May 30, 9:43 PM EDTTornado WarningIWXBlackford, Grant37 min
May 30, 11:19 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley3 hr
May 31, 2:01 AM EDTFlash Flood WarningIWXAllen6 hr

Nearby

River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.